Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JonnnyBoiii

Acne coming back after 6 years?

Recommended Posts

Hey, just trying to seek some advice. 

I had two rounds of accutane, finishing my last one 6 years ago. In that time I've had near perfect skin with just the odd normal spot. 

However the last few weeks, especially this week I've noticed I've broke out a lot. Got really paranoid it's all coming back. I have been super stressed lately with uni and family issues, but there has also been stressful times in this 6 years as well.

Really anxious about it all. Just wondering if anyone else has had or heard of a relasp some 6 years later? 

Link to comment
Share on other sites

Accutane causes a staph bacteria overgrowth in your nostrils. Use q tips dipped in hibiclens and apply to nostrils once a day for 1 week. Leave it to dry for 10minutes then rinse. Also wash your face with hibiclens. It will kill staph bacteria

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×